Publication
Title
Sheaves and sheafification on Q-sites
Author
Abstract
We introduce noncommutative sites over a quantale, the so-called Q-sites, and define appropriate presheaves and sheaves over these. We show how most of the technical machinery which allows to construct sheaves associated to arbitrary presheaves in the commutative cases transposes to this setting. This allows us to define and study sheafification in this new, noncommutative context.
Language
English
Source (journal)
Proceedings of the Royal Netherlands Academy of Arts and Sciences: series A: indagationes mathematicae / Royal Netherlands Academy of Sciences; Koninklijke Nederlandse Akademie van Wetenschappen. - Amsterdam
Publication
Amsterdam : 2009
ISSN
0019-3577
Volume/pages
19:4(2009), p. 493-506
ISI
000268944700001
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.11.2009
Last edited 05.05.2017
To cite this reference